# SDR 97ZZZX4300

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40200
- Make and model: Piper PA-23-250
- Aircraft serial: 277304997
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 67542
- Condition: Failed
- Location: Lt Mag Drive
- Part time: 1,618 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAGNETO DRIVE BEARING ASSEMBLY COMING APART. BEARING ASSEMBLY WAS WEARING INTO GEAR RETAINER ASSEMBLY PN LW-19096.  SUBMITTER STATES INSPECTION OF THESE PARTS SHOULD BE ACCOMPLISHED EACH TIME MAGNETO IS REMOVED.
